# SDR SWAA2023013186320

- Difficulty date: December 29, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA INNER CHORD CRACKED @ LBL-50 STA 303.9 MKD DO 001<[01] PERFORMED HFEC INSP. ON SUSPECTED CRACK AT FWD CABIN WET AREA INNER CHORD LBL-50 STA 303.9 IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. CRACK CONFIRMED (CRACK LENGTH 1')  TOOL: NORTEC 600 B/C: 166317 DUE: 10/31/23;[02] START REMOVED INNER CHORD AT FWD WET AREA L1 DOOR LOWER SILL;PER B 737-700 SRM 51-40-02-0G-0;[03] LATE ENTRY: INSTALLED EWIS PROTECTION AT INNER CHORD AREA PER B737-700 AMM 20-60-07-913-801.;[04] REMOVED L1 LOWER SILL INNER CHORD PER B737-700 SRM 51-40-02-0G-0.;[05] LOCATED AND DRILLED NEW INNER CHORD AT L1 DOOR LOWER SILL AREA PER B737-700 SRM 51-10-02-0G-0.;[06] VERIFIED STEPS 2; 3; 4 AND 5. OK TO TREAT AND PRIME DRILLED HOLES.;[07] TREATED AND PRIMED DRILLED HOLES ON NEW INNER CHORD PER B737-700 SRM 51-40-02-0G-0 AND AMM 51-21-72-370-804.;[08] VERIFIED TREATMENT APPLICATION. OK TO INSTALL CHORD.;[09] MIXED BMS5-95 SEALANT AT 9:30AM; 01-10-2023. SQUEEZE OUT TIME BY 5:30PM; 01-13-2023.;[10] STARTED INSTALLATION OF L1 LOWER SILL INNER CHORD PER B737-700 SRM 51-40-02-0G-0 AND DRWG #141A8110.;[11] COMPLETED INSTALLED INNER CHORD AT L-1 LOER SILL DOOR PER B737-700 SRM 51-40-02-0G- AND DRAWING #141A8110;[12] VERIFIED INSTALLATION OF INNER CHORD AT L1 DOOR LWR SILL.;[13] EWIS PROTECCION ON FWD WET AREA WAS REMOVED ON FAULT # TTG8Q003DV3A;[14] VERIFIED STEP 13;[15] C/W
